# SDR DALA2019061903663

- Difficulty date: June 15, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 76,117 hours, 14,795 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Failed
- Location: Pitot Head
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - FIRST OFFICER PITOT HEAT FAILED AFTER TAKEOFF ROTATION.  MAINTENANCE REPLACED PROBE AND SYSTEM OPERATION CHECKS NORMAL. AIRCRAFT RTS.
